# SDR DIXA20221201

- Difficulty date: December 9, 2020
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N900DS
- Make and model: Cessna 525
- Aircraft serial: 5250032
- Aircraft time: 6,973 hours, 7,170 cycles
- Engine: Wilint FJ441A
- Engine time: 7,004 hours, 7,170 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Condition: Low Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT DEPARTED KADS TODAY, AT FL300 CREW NOTICED RH ENGINE OIL PRESSURE WAS DROPPING, CREW ELECTED TO SHUTDOWN ENGINE AS A PRECAUTION, CREW DECLARED AN EMERGENCY AND LANDED BACK AT KADS WITH NO ISSUES.
